# SDR 57206

- Difficulty date: December 20, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 17,960 hours, 25,633 cycles
- Engine: Pwa PT6*
- System (JASC): 3242 · Brake
- Part: Brake
- Part serial: UE140
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN PIT. CREW REPORTED THAT THE LT BRAKE HAD VERY LITTLE PRESSURE ON TAXI.  BLEED LT BRAKES SYS. IAW MM 32-40-00.  OPS AND LEAK CK GOOD.
